Can you please tell me why my temples throb all the time,even without headache? jbw.
No, we really can't tell you why your temples throb. That requires diagnosis, which can only be done in person following a review of your history and a full examination. Sometimes, high blood pressure can cause a sensation of throbbing at the temples, but you really need to see your doctor about this .
Good luck, John Claude Krusz and Teri Robert
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert .
If you have a question , please click HERE . Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be ans...
Full Question: I have been getting a sharp pain on the right side of my temple... it is short and quick but it comes and goes. Sometimes it does not happen for a long period of time and then it comes back again. Do you have any idea what this could be and should I have it checked out? Thank you, Shirley. Answer: Dear Shirley; There are any number of things this could be. Some of them are harmless, some require medical care. Yes, you need to see your doctor and get it checked out. We can't diagnose via the Internet. That can only be done by a physician who can review your medical records and symptoms and conduct a proper examination. One possibility to discuss with your doctor is ice pick headaches. You can read more in Ice Pick Headaches - the Basics . Good luck, John Claude Krusz and Teri Robert If you need to find a headache and Migraine specialist, please see our listing of patient recommended specialists . Another good source of informa...
There are no specific medications made for TMJ disorder , so drugs can only be prescribed to treat the symptoms. Symptoms of TMJ disorder vary widely from person to person, and because of this, a variety of medications can be used in treatment. Here is a list of medications that are commonly used to treat the symptoms of temporomandibular joint disorder: Acetaminophen - Tylenol Non-Steroidal Anti Inflammatory Drugs (NSAIDs) Ibuprofen - Advil, Motrin Nabumetone - Relafen Meloxicam - Mobic Naproxen - Aleve Muscle Relaxants Carisprodol - Soma Cyclobenzaprine - Flexeril Diazepam - Valium Lioresal - Baclofen Metaxalone - Skelaxin Tizanidine - Zanaflex Alprazolam - Xanax Anti-Depressants Amitriptyline - Elavil Nortriptyline - Pamelor Imipramine - Tofranil Escitalopram Oxalate - Lexapro Setraline - Zoloft Bupropion hydrochloride - Wellbutrin Topical Analgesics EMLA cream Lidocaine patches - Lidoderm Capsascin Nerve Pain Medications Gabpentin - Neurontin Topiramate - T...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.